# SDR 2025FA0000513

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Aircraft: N822R
- Make and model: Cirrus SR22T
- Aircraft serial: 0640
- Engine: Cont TSIO550K
- Engine time: 1,400 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D15GA206
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED #4 CYLINDER INDICATING IN THE RED. PERFORMED UNSCHEDULED LANDING AT KBOI. LOCAL FBO PERFORMED TROUBLESHOOTING.  TESTED PROBES WITH GOOD RESULTS. PERFORMED ENG RUN. FOUND LT MAG WITH EXCESSIVE DROP (OVER 900 RPM) & CAUSE ENG TO DIE. VERIFIED ENG TIMING WITHIN TOLERANCE. REMOVED IGN LEADS & TESTED WITH HIGH TENSION LEAD TESTER. FOUND UPPER LEAD ON #4 CYL BAD. REMOVED IGN CAP FROM LT MAG & TESTED CONTINUITY THROUGH LEADS. #4 UPPER FOUND TO HAVE NO CONTINUITY.  REMOVED ENG IGNITION HARNESS FROM ENG & INSTALLED NEW LT/RT IGNITION HARNESS IAW EMM SECTION 6-4.9. DURING OPS CHECKS FOUND FAULT NOT CORRECTED & LT MAGNETO ONLY FIRING ON #4 CYL.  REMOVED FAILED MAGNETO & INSTALLED OVERHAULED MAGNETO. PERFORMED TIMING ON LT/RT MAGNETO DURING INSTALL IAW EMM SECTION 10-5. OPS CHECKED OK.
